Volume 24 Number 2
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
Other MSP Journals
Author Index – C
Cahn, Patricia
Germs of fibrations of spheres by great circles always extend to the whole sphere
Cai, Li
Norm minima in certain Siegel leaves
On the KO-groups of toric manifolds
Cai, Xuanting
On the Turaev-Viro endomorphism, and the colored Jones polynomial
Calaque, Damien
A note on the (infty,n)-category of cobordisms
Calcut, Jack
Connected sum at infinity and $4$--manifolds
On uniqueness of end sums and 1-handles at infinity
Calegari, Danny
Chimneys, leopard spots, and the identities of Basmajian and Bridgeman
Every orientable 3-manifold is a B\Gamma
Large scale geometry of commutator subgroups
Leafwise smoothing laminations
Nonsmoothable, locally indicable group actions on the interval
Taut foliations leafwise branch cover the 2-sphere
Callegaro, Filippo
The homology of the Milnor fiber for classical braid groups
Calvez, Matthieu
Fast Nielsen-Thurston classification of braids
Calvo, María
Campagnolo, Caterina
Cohomology of symplectic groups and Meyer's signature theorem
Campbell, Jonathan
Iterated traces in 2-categories and Lefschetz theorems
Topological Hochschild homology and higher characteristics
Campos, Ricardo
A model for configuration spaces of points
Canary, Richard
Pressure metrics for deformation spaces of quasifuchsian groups with parabolics
Cannon, James
Heegaard diagrams and surgery descriptions for twisted face-pairing 3-manifolds
Capovilla, Pietro
Amenable category and complexity
Caprace, Pierre-Emmanuel
Conjugacy of 2-spherical subgroups of Coxeter groups and parallel walls
Thickness, relative hyperbolicity, and randomness in Coxeter groups
Caprau, Carmen
sl(2) tangle homology with a parameter and singular cobordisms
Carchedi, David
An étalé space construction for stacks
Erratum: "An étalé space construction for stacks''
Cardenas, Manuel
Proper 2-equivalences between infinite ended finitely presented groups
Carette, Mathieu
Corrigendum: ``Spectral rigidity of automorphic orbits in free groups''
Spectral rigidity of automorphic orbits in free groups
Carlier, Louis
Incidence bicomodules, Möbius inversion, and a Rota formula for infinity adjunctions
Carlsson, Gunnar
Parametrized homology via zigzag persistence
Carqueville, Nils
Computing Khovanov-Rozansky homology and defect fusion
Carrasco, Pilar
Nerves and classifying spaces for bicategories
Carrega, Alessio
9 generators of the skein space of the 3-torus
Carter, John
A theorem of Sanderson on link bordisms in dimension 4
Invariants of links in thickened surfaces
Twisted quandle homology theory and cocycle knot invariants
Casacuberta, Carles
Localizations of abelian Eilenberg-Mac Lane spaces of finite type
Casals-Ruiz, Montserrat
Embeddability and quasi-isometric classification of partially commutative groups
Cashen, Christopher
Splitting line patterns in free groups
Cattaneo, Alberto
Configuration spaces and Vassiliev classes in any dimension
Cautis, Sabin
Remarks on coloured triply graded link invariants
Cavallo, Alberto
The concordance invariant tau in link grid homology
Cavendish, William
On finite derived quotients of 3-manifold groups
Caviedes Castro, Alexander
Hofer-Zehnder capacity and Bruhat graph
Caviglia, Giovanni
Rigidification of higher categorical structures
Cebrian, Alex
A simplicial groupoid for plethysm
Cegarra, Antonio
Comparing geometric realizations of tricategories
Nerves and classifying spaces for bicategories
Celoria, Daniele
A note on cobordisms of algebraic knots
The Reidemeister graph is a complete knot invariant
Cha, Jae
Concordance to links with unknotted components
Non-meridional epimorphisms of knot groups
Topological minimal genus and L^2-signatures
Chachólski, Wojciech
Chaidez, Julian
4-Manifold Invariants From Hopf Algebras
Essential tori in spaces of symplectic embeddings
Champanerkar, Abhijit
Graphs on surfaces and Khovanov homology
On links with cyclotomic Jones polynomials
On the Mahler measure of Jones polynomials under twisting
Right-angled polyhedra and alternating links
Chan, Henry
Topological Hochschild homology of maximal orders in central simple Q-algebras
Chantraine, Baptiste
On Lagrangian concordance of Legendrian knots
Chao, Khek
CAT(0) spaces with boundary the join of two Cantor sets
Tits rigidity of $\mathrm{CAT}(0)$ group boundaries
Chapoton, Frédéric
On a Hopf operad containing the Poisson operad
Charette, François
Gromov width and uniruling for orientable Lagrangian surfaces
Charney, Ruth
Random groups arising as graph products
Chas, Moira
The extended Goldman bracket determines intersection numbers for surfaces and orbifolds
Chataur, David
Formes différentielles généralisées sur une opérade et modèles algébriques des fibrations
Homology of spaces of regular loops in the sphere
Steenrod squares on intersection cohomology and a conjecture of M. Goresky and W. Pardon
Chbili, Nafaa
A new obstruction of quasi-alternating links
Chen, Bo
Self-dual binary codes from small covers and simple polytopes
Chen, Guanheng
On cobordism maps on periodic Floer homology
Chen, Lei
Section problems for configurations of points on the Riemann sphere
The number of fiberings of a surface bundle over a surface
Chen, Lvzhou
Chen, Nan-Rong
Geodesic knots in cusped hyperbolic 3-manifolds
Chen, Qi
Almost integral TQFTs from simple Lie algebras
Chen, Weidong
Decomposition of loop spaces and periodic problem on $\pi_*$
Chen, Weimin
Fixed-point free circle actions on 4-manifolds
Chen, Wenzhao
On the Upsilon invariant of cable knots
Chen, Yu Qing
The center of some braid groups and the Farrell cohomology of certain pure mapping class groups
Chen, Zixi
Presentations of the Roger-Yang generalized skein algebra
Cheng, Zhechi
Bigrading the symplectic Khovanov cohomology
Cheng, Zhiyun
Positive quandle homology and its applications in knot theory
Cherednik, Ivan
DAHA and plane curve singularities
Chernov, Vladimir
The universal order one invariant of framed knots in most S^1-bundles over orientable surfaces
Chesebro, Eric
All roots of unity are detected by the A-polynomial
Closed surfaces and character varieties
Chesser, Marissa
Stable subgroups of the genus two handlebody group
Chettih, Safia
The homology of configuration spaces of trees with loops
Chiang, River
Convexity package for momentum maps on contact manifolds
Chmutov, Sergei
Mutant knots and intersection graphs
Cho, Jinseok
Cho, Sangbum
Cabling sequences of tunnels of torus knots
Choi, Hakho
On symplectic fillings of small Seifert 3-manifolds
Choi, Suyoung
Different moment-angle manifolds arising from two polytopes having the same bigraded Betti numbers
Invariance of Pontrjagin classes for Bott manifolds
On the KO-groups of toric manifolds
Properties of Bott manifolds and cohomological rigidity
The number of small covers over cubes
Topological classification of torus manifolds which have codimension one extended actions
Chorny, Boris
Admissible replacements for simplicial monoidal model categories
Choudary, Alla Ditta
Some analogs of Zariski's Theorem on nodal line arrangements
Choudhury, Utsav
Chrisman, Micah
Milnor's concordance invariants for knots on surfaces
Christensen, John
Detecting isomorphisms in the homotopy category
Higher Toda brackets and the Adams spectral sequence in triangulated categories
The Hurewicz theorem in homotopy type theory
Christian, Austin
On symplectic fillings of virtually overtwisted torus bundles
Christianson, Katherine
Symplectic embeddings of four-dimensional polydisks into balls
Chu, Hongyi
Free algebras through Day convolution
Chu, Michelle
Detecting essential surfaces as intersections in the character variety
Embedding closed hyperbolic 3-manifolds in small volume hyperbolic 4-manifolds
Church, Thomas
Infinite generation of the kernels of the Magnus and Burau representations
Cieliebak, Kai
Symplectic homology and the Eilenberg-Steenrod axioms
Cimasoni, David
Ciobotaru, Corina
The flat closing problem for buildings
Cirici, Joana
$E_1$--formality of complex algebraic varieties
Clark, Alexander
Clark, David
Functoriality for the su(3) Khovanov homology
Clark, Sean
Odd knot invariants from quantum covering groups
Clarkson, Corrin
Three-manifold mutations detected by Heegaard Floer homology
Clavier, Lucien
The space of geometric limits of one-generator closed subgroups of PSL2(R)
Clay, Adam
A new characterization of Conrad's property for group orderings, with applications
Graph manifolds, left-orderabilty and amalgamation
Clay, Matthew
Contractibility of deformation spaces of G-trees
On the isomorphism problem for generalized Baumslag-Solitar groups
Uniform fellow traveling between surgery paths in the sphere graph
Uniform hyperbolicity of the curve graph via surgery sequences
Cochran, Thomas
Derivatives of knots and second-order signatures
Link concordance and generalized doubling operators
Structure in the bipolar filtration of topologically slice knots
The geometry of the knot concordance space
Cofer, Tanya
A class of tight contact structures on Sigma_2 x I
Coffey, James
3-manifolds built from injective handlebodies
Cogolludo-Agustín, José
Computation-free presentation of the fundamental group of generic $(p,q)$-torus curves
Module structure of the homology of right-angled Artin kernels
Cohen, Daniel
Torsion in Milnor fiber homology
Cohen, Frederick
Infinite families of higher torsion in the homotopy groups of Moore spaces
Colin, Vincent
Notes on open book decompositions for Engel structures
On the flux of pseudo-Anosov homeomorphisms
Paires de structures de contact sur les variétés de dimension trois
Collari, Carlo
Transverse link invariants from the deformations of Khovanov $\mathfrak{sl}_{3}$-homology
Colman, Hellen
Equivariant topological complexity
Colón Vargas, Nelson
The localized skein algebra is Frobenius
Conant, James
Embedding calculus knot invariants are of finite type
Hopf algebras and invariants of the Johnson Cokernel
The Johnson cokernel and the Enomoto--Satoh invariant
Conejeros, Jonathan
On periodic groups of homeomorphisms of the 2-dimensional sphere
Conner, Gregory
Commensurated subgroups, semistability and simple connectivity at infinity
Local topological properties of asymptotic cones of groups
Conway, Anthony
Non-slice linear combinations of iterated torus knots
Twisted signatures of fibered knots
Cooper, Benjamin
An exceptional collection for Khovanov homology
SO(3) Homology of Graphs and Links
Cooper, Daryl
Conservative subgroup separability for surfaces with boundary
Finite-volume hyperbolic $3$--manifolds contain immersed quasi-Fuchsian surfaces
Large embedded balls and Heegaard genus in negative curvature
The length of unknotting tunnels
Cordes, Matthew
An embedding of the Morse boundary in the Martin boundary
Cordova Bulens, Hector
Pretty rational models for Poincaré duality pairs
Cornwell, Christopher
Obstructions to Lagrangian concordance
Cortiñas, Guillermo
Singular coefficients in the K-theoretic Farrell-Jones conjecture
Coskunuzer, Baris
Minimal surfaces with arbitrary topology in H^2xR
Costantino, Francesco
Relations between Witten-Reshetikhin-Turaev and non semi-simple sl(2) 3-manifold invariants
Cotler, Jordan
4-Manifold Invariants From Hopf Algebras
Cotta-Ramusino, Paolo
Configuration spaces and Vassiliev classes in any dimension
Coulon, Rémi
Examples of groups whose automorphisms have exotic growth
Growth of periodic quotients of hyperbolic groups
Courte, Sylvain
Legendrian submanifolds with Hamiltonian isotopic symplectizations
Couture, Olivier
Khovanov homology for signed divides
Covez, Simon
Bialgebraic approach to rack cohomology
Coward, Alexander
Ordering the Reidemeister moves of a classical knot
Cremaschi, Tommaso
Hyperbolicity of link complements in Seifert-fibered spaces
Crisp, John
Embeddings of graph braid and surface groups in right-angled Artin groups and braid groups
On the CAT(0) dimension of 2-dimensional Bestvina-Brady groups
Cristofaro-Gardiner, Daniel
Special eccentricities of rational four-dimensional ellipsoids
Symplectic embeddings of four-dimensional ellipsoids into integral polydiscs
The absolute gradings on embedded contact homology and Seiberg-Witten Floer cohomology
Crowley, Diarmuid
Functorial semi-norms on singular homology and (in)flexible manifolds
The additivity of the rho-invariant and periodicity in topological surgery
Cruz-Cota, Aldo-Hilario
Cui, Shawn
4-Manifold Invariants From Hopf Algebras
Culler, Marc
Dehn surgery, homology and hyperbolic volume
Volume and homology of one-cusped hyperbolic 3-manifolds
Culver, Dominic
On $BP\langle 2\rangle$ cooperations
Cumplido Cabello, María
Parabolic Subgroups Acting on the Additional Length Graph
Curien, Nicolas
The diameter of random Belyı̆ surfaces
Curtis, Cynthia
The SL(2,C) Casson invariant for Dehn surgeries on two-bridge knots